≡ ▼ LINKS
ABC Homeopathy Forum

 

The ABC Homeopathy Forum

Depressing Thyroid

Hello All,

I am 42 yrs old female and
I am suffering from hypothyroid for the past three years. As per my blood test,
T4 10.1
TSH 14.80
T3 4.3

I am on allopathy Thyronorm 25 mcg.But now I feel my system are all getting worse day by day. Have no Stamina, if I walk a little my legs and fingers of my hands swell and heels ache constantly. Eyes are giving me problems like double or blurred vision and it becomes red at times.Loose motion on and often. Palpitation, Vertigo, Ulcerative colites, Lumber pain, Cervical pain, Acidity and breathing problem at times.Painful periods etc.

Anyone who so ever responds to my case I will be thankful.
 
  alsid12345 on 2007-04-02
This is just a forum. Assume posts are not from medical professionals.
in recent months I have learned that many many cases of hypothyroid are due to iodine deficiency. check out www.helpmythyroid.com for much information. (this is not spam, its an informational site). I added iodine supplementation recently, and have found it very helpful.

John
 
john34 last decade
Thank you Mr John, I will check the site.
aloe
 
alsid12345 last decade
Yes I am still waiting for some doctor to pick up my case. Please help me I am in serious problem. thanks
aloe
 
alsid12345 last decade
Would someone please help me.
 
alsid12345 last decade

Post ReplyTo post a reply, you must first LOG ON or Register

 

Important
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.